# SDR ASOA201706061667

- Difficulty date: June 6, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 34,382 hours, 24,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC67034169
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 FWD SIDE OF BULKHEAD AT RBL 30 & LBL 30 STIFFENERS HAVE AN INDICATION OF 0..25 IN THE UPPER EDGE FLANGE. REPAIRED RBL 30 & LBL 30 STIFFENER IAW SRM 53-11-10-201-005-A01.
